MAUDE Adverse Event Report: INPECO SA FLEXLAB; LABORATORY AUTOMATION SYSTEM

INPECO SA FLEXLAB; LABORATORY AUTOMATION SYSTEM
Model Number FLX
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Sample residues have been found at the exit of the wide belt carrier buffer modules (wbb) where the sample tubes previously parked in the module buffer returned on the pit lane.The wide belt carrier buffer module is a sample carriers collector that provides the capability to relieve the track workload.The sample spillage may have caused the contamination of other uncapped sample tubes present in the area.So far no cases of actual cross contamination have been identified.
 
Additional Manufacturer Narrative
The investigation is ongoing to determine the root cause and to identify how to fix the issue.The wbb modules are kept monitored.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
The initial report has been submitted on december 10th, 2021.Additional information: the investigation has been completed.The root cause of the sample spillage at the wide belt buffer (wbb) exit has been identified in the specific traffic conditions, workflow and layout configuration present in this site.To solve the problem the speed values of the wbb belts which carry the carriers from the buffer to the module pit lane have been modified to improve the confluence of the carriers on the track.After this change the modules have been kept monitored and no further occurrences have been observed where the sample tubes return on the module pit lane.No additional actions are foreseen.

Brand Name
FLEXLAB
Common Device Name
LABORATORY AUTOMATION SYSTEM
Manufacturer (Section D)
INPECO SA
via torraccia 26
novazzano, 6883
SZ  6883
Manufacturer (Section G)
INPECO SPA
via givoletto 15
val della torre, 10040
IT   10040
Manufacturer Contact
eva balzarotti
via torraccia 26
novazzano, 6883
SZ   6883
MDR Report Key12974604
Report Number3010825766-2021-00011
Device Sequence Number17216400
Product Code CEM
UDI-Device Identifier07640172340004
UDI-Public(01)07640172340004(11)200504
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFLX
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2021
Supplement Date Received by Manufacturer02/18/2022
Initial Report FDA Received Date12/10/2021
Supplement Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown